JournalscmhVol. 77, No. 4pp. 718–745

Rigidity of measurable structure for Zd\mathbb Z^d-actions by automorphisms of a torus

  • Anatole Katok

    The Pennsylvania State University, University Park, USA
  • S. Katok

    The Pennsylvania State University, University Park, USA
  • K. Schmidt

    Universität Wien, Austria
Rigidity of measurable structure for $\mathbb Z^d$-actions by automorphisms of a torus cover
Download PDF

Cite this article

Anatole Katok, S. Katok, K. Schmidt, Rigidity of measurable structure for Zd\mathbb Z^d-actions by automorphisms of a torus. Comment. Math. Helv. 77 (2002), no. 4, pp. 718–745

DOI 10.1007/PL00012439